Polarizability analysis of cubical and square-shaped dielectric scatterers

Juha Avelin, Reena Sharma, Ilari Hänninen, Ari Sihvola

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)451-457
    JournalIEEE Transactions on Antennas and Propagation
    Volume49
    Issue number3
    Publication statusPublished - 2001
    MoE publication typeA1 Journal article-refereed

    Keywords

    • electromagnetic media
    • electromagnetic theory

    Cite this